Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Choking sensation, pain in the chest, palpitations. Indigestion symptoms?

HEllo Doc, For last 3 months, I am feeling the upper part of my body is some uneasiness. Seems like indigestion sometimes, sometimes feel like a chocking sensation inside. Pains all over my chest and back including my breasts. Sometimes I wake up at night with severe palpatations or extreme shivering with cold tho no aircondition or fan is in with outside temp around 40deg C......please help
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You should consult with physician and go for whole body check up.
You should go for complete blood count, thyroid function test, ECG and chest x ray.
You should also take complete antibiotic course as suggested by your physician.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor